# SDR EE4Y2012102300311

- Difficulty date: June 15, 2012
- Submitted: October 23, 2012
- Operation: General aviation
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 51,608 hours, 40,789 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 5910055516
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SPOILER DAMAGED .  REPAIRED RT WING INBD SPOILER,  IAW EO COO-CMP-9-57-182-12.
